University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Regular attractors and nonautonomous perturbations of them

Vishik, MI, Chepyzhov, VV and Zelik, SV (2013) Regular attractors and nonautonomous perturbations of them Sbornik Mathematics, 204 (1). pp. 1-42.

[img] Text (licence)
SRI_deposit_agreement.pdf
Restricted to Repository staff only
Available under License : See the attached licence file.

Download (33kB)
[img] Text
zelik-vishik-Mat-Sborkik-2013.pdf - ["content_typename_UNSPECIFIED" not defined]
Restricted to Repository staff only
Available under License : See the attached licence file.

Download (645kB)

Abstract

We study regular global attractors of dissipative dynamical semigroups with discrete or continuous time and we investigate attractors for nonautonomous perturbations of such semigroups. The main theorem states that the regularity of global attractors is preserved under small nonautonomous perturbations. Moreover, nonautonomous regular global attractors remain exponential and robust. We apply these general results to model nonautonomous reaction-diffusion systems in a bounded domain of ℝ with time-dependent external forces. © 2013 RAS(DoM) and LMS.

Item Type: Article
Authors :
NameEmailORCID
Vishik, MIUNSPECIFIEDUNSPECIFIED
Chepyzhov, VVUNSPECIFIEDUNSPECIFIED
Zelik, SVUNSPECIFIEDUNSPECIFIED
Date : 2013
Identification Number : 10.1070/SM2013v204n01ABEH004290
Depositing User : Symplectic Elements
Date Deposited : 28 Mar 2017 10:51
Last Modified : 31 Oct 2017 17:14
URI: http://epubs.surrey.ac.uk/id/eprint/806837

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800